BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Complements in modular and semimodular lattices

Participants in the publication
Bordalo, Gabriela Hauser (Author)
Dep. Matemática
CAUL - Centro de Álgebra
Rodrigues, Elias (Author)

Scope
International

Refereeing
Yes

Date of Publication
1998

Where published
PORTUGALIAE MATHEMATICA. A JOURNAL OF THE PORTUGUESE MATHEMATICAL SOCIETY

Publication Identifiers
ISSN - 0032-5155

Volume
55
Number
3

Starting page
373
Last page
380


Export

APA
Bordalo, Gabriela Hauser, Rodrigues, Elias, (1998). Complements in modular and semimodular lattices. PORTUGALIAE MATHEMATICA. A JOURNAL OF THE PORTUGUESE MATHEMATICAL SOCIETY, 55, 373-380. ISSN 0032-5155. eISSN .

IEEE
Bordalo, Gabriela Hauser, Rodrigues, Elias, "Complements in modular and semimodular lattices" in PORTUGALIAE MATHEMATICA. A JOURNAL OF THE PORTUGUESE MATHEMATICAL SOCIETY, vol. 55, pp. 373-380, 1998.

BIBTEX
@article{1854, author = {Bordalo, Gabriela Hauser and Rodrigues, Elias}, title = {Complements in modular and semimodular lattices}, journal = {PORTUGALIAE MATHEMATICA. A JOURNAL OF THE PORTUGUESE MATHEMATICAL SOCIETY}, year = 1998, pages = {373-380}, volume = 55 }